# SDR SWIA200514645

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 9,297 hours, 7,221 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4895
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,520 hours, 4,283 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON THRUST LEVER ADVANCEMENT, RECEIVED "CONFIG SPOILERS" MESSAGE.  REPLACED LEFT INBOARD FLIGHT SPOILER PCU IAW 27-62-01, OPERATIONAL CHECK GOOD.
